# SDR ASOA2014062410736

- Difficulty date: May 25, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 581 - 677, LBL 9, CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-00-49-000-801-A03 AND AMM 53-00-49-400-801-A03.
